Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 689, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 28, 2016, 6:24 PM CDT for Blaine County, Caddo County, Canadian County, Oklahoma. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2016, 6:24 PM CDT (23:24 UTC)
- Expired
- Jul 28, 2016, 7:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK
The radar
The Norman radar (KTLX), 101 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 6:50 PM CDT | TSTM WND GST 60 | 7 W Hinton, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1030 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
955 WUUS54 KOUN 282324 SVROUN OKC011-015-017-290000- /O.NEW.KOUN.SV.W.0689.160728T2324Z-160729T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 624 PM CDT THU JUL 28 2016 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BLAINE COUNTY IN NORTHWESTERN OKLAHOMA... NORTHWESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA... NORTH CENTRAL CADDO COUNTY IN SOUTHWESTERN OKLAHOMA... * UNTIL 700 PM CDT * AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GEARY...MOVING SOUTH AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... HINTON...GEARY...BRIDGEPORT AND CEDAR LAKE. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 111. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3570 9842 3569 9820 3542 9818 3545 9849 TIME...MOT...LOC 2323Z 002DEG 10KT 3562 9831 HAIL...0.75IN WIND...60MPH $$
3 follow-up statements
637 WWUS54 KOUN 282334 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 634 PM CDT THU JUL 28 2016 OKC011-015-017-290000- /O.CON.KOUN.SV.W.0689.000000T0000Z-160729T0000Z/ BLAINE OK-CANADIAN OK-CADDO OK- 634 PM CDT THU JUL 28 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL BLAINE...WEST CENTRAL CANADIAN AND NORTH CENTRAL CADDO COUNTIES... AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRIDGEPORT... MOVING SOUTH AT 15 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... HINTON...GEARY AND BRIDGEPORT. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 108. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3565 9843 3566 9823 3543 9824 3545 9849 TIME...MOT...LOC 2333Z 014DEG 14KT 3558 9835 HAIL...0.88IN WIND...60MPH $$
906
WWUS54 KOUN 282340
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT THU JUL 28 2016
OKC011-015-017-290000-
/O.CON.KOUN.SV.W.0689.000000T0000Z-160729T0000Z/
BLAINE OK-CANADIAN OK-CADDO OK-
640 PM CDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL BLAINE...WEST CENTRAL CANADIAN AND NORTH CENTRAL
CADDO COUNTIES...
AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRIDGEPORT...
MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HINTON...GEARY AND BRIDGEPORT.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3560 9844 3563 9828 3543 9828 3545 9849
TIME...MOT...LOC 2339Z 019DEG 18KT 3555 9841
HAIL...1.00IN
WIND...60MPH
$$301
WWUS54 KOUN 282347
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT THU JUL 28 2016
OKC017-282357-
/O.CAN.KOUN.SV.W.0689.000000T0000Z-160729T0000Z/
CANADIAN OK-
647 PM CDT THU JUL 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CANADIAN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3559 9844 3560 9831 3543 9831 3545 9849
TIME...MOT...LOC 2347Z 015DEG 12KT 3553 9842
$$
OKC011-015-290000-
/O.CON.KOUN.SV.W.0689.000000T0000Z-160729T0000Z/
BLAINE OK-CADDO OK-
647 PM CDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL BLAINE AND NORTH CENTRAL CADDO COUNTIES...
AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRIDGEPORT...
MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HINTON AND BRIDGEPORT.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3559 9844 3560 9831 3543 9831 3545 9849
TIME...MOT...LOC 2347Z 015DEG 12KT 3553 9842
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:41 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jul 28, 2:41 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Norman OK 241 PM CDT THU JUL 28 2016 .DISCUSSION... Some afternoon diurnal showers have started. Instability and moisture are present to support continued convection through about sunset, though without any appreciable shear not expecting any kind of organized storms. Main forecast challenge is an MCS coming south out of Kansas late tonight. Models are just now starting to come into some agreement on the details of this system, with storms entering Oklahoma between 04Z and 06Z and persisting till about I-40. The HRRR is an outlier, keeping the MCS out of Oklahoma till about 08Z, and the GFS is an outlier in persisting convection all the way to the Red River. As the system makes its way south, increasing CIN should gradually decrease severe potential, but, especially earlier on, instability (1000-1500 joules) and bulk shear (up to 45 knots) will be enough to support some severe wind gusts. Instability and moisture will remain in place tomorrow, possibly supporting some afternoon diurnal convection again. Part of this will depend on tonight's MCS, how much it disrupts the atmosphere and whatever boundaries it leaves behind. Given the uncertainty in so many variables, confined POPs to 30 percent or less. Models continue to hint at the possibility of another MCS tomorrow night, but details remain sketchy. Again, a lot will depend on the mesoscale features that will be affected by tonight's system. By Sunday, rain chances will be mostly diminished as the ridge builds back in and temperatures near 100 return to the area. Day && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 88 71 91 / 50 30 40 30 Hobart OK 70 90 72 96 / 50 30 30 30 Wichita Falls TX 74 95 74 98 / 30 20 20 20 Gage OK 67 87 68 95 / 60 30 30 20 Ponca City OK 69 87 70 91 / 60 30 40 30 Durant OK 72 93 74 94 / 20 30 20 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 04/14
Hazardous weather outlook, Jul 28, 11:53 AM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1153 AM CDT THU JUL 28 2016 OKZ004>048-050>052-TXZ083>090-291700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1153 AM CDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF OKLAHOMA LATE THIS EVENING AND OVERNIGHT. .LOCATION... THE GREATEST RISK OF SEVERE THUNDERSTORMS WILL BE IN NORTHWEST OKLAHOMA LATE THIS EVENING AND EARLY TONIGHT. LATER IN THE NIGHT STORMS ARE EXPECTED TO WEAKEN AND SO THE THREAT WILL GRADUALLY DIMINISH AS STORMS MOVE THROUGH CENTRAL AND SOUTHERN OKLAHOMA. .TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 9 PM THROUGH THE OVERNIGHT. .IMPACTS... DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND TORRENTIAL RAINFALL WILL BE POSSIBLE... ESPECIALLY ACROSS NORTHWEST OKLAHOMA. .DISCUSSION... THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR THIS AFTERNOON ACROSS WESTERN NEBRASKA AND NORTHWEST KANSAS. THESE STORMS ARE EXPECTED TO DEVELOP INTO A COMPLEX OF STORMS THAT WILL MOVE SOUTHEAST DURING THE AFTERNOON AND EVENING HOURS. THIS COMPLEX OF STORMS IS EXPECTED TO MOVE INTO NORTHERN OKLAHOMA AROUND 9 PM AND THEN CONTINUE TO MOVE SOUTHEAST ACROSS OKLAHOMA AND POSSIBLY INTO WESTERN NORTH TEXAS DURING THE OVERNIGHT PERIOD. DAMAGING WIND GUSTS... FREQUENT LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN THREATS WITH THESE STORMS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY MORNING ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. STRONG WIND GUSTS AND HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE ACROSS OKLAHOMA AND WESTERN NORTH TEXAS FRIDAY AFTERNOON. A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY AS WELL...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. DAMAGING WIND GUSTS AND HEAVY RAINFALL WILL BE THE MAIN IMPACTS. THUNDERSTORMS CHANCES CONTINUE ACROSS OKLAHOMA AND WESTERN NORTH TEXAS EACH DAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Jul 28, 5:08 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND GST DOUGLAS 36.26N 97.67W
07/28/2016 E60 MPH GARFIELD OK BROADCAST MEDIA
NEAR ZERO VISIBILITY IN BLOWING DUST.
&&
TLINDLEYLocal storm report, Jul 28, 5:09 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD PONCA CITY 36.70N 97.08W
07/28/2016 KAY OK EMERGENCY MNGR
NUMEROUS CITY STREETS FLOODED AND IMPASSIBLE
&&
DWSpecial weather statement, Jul 28, 5:16 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT THU JUL 28 2016
OKZ017-018-282245-
BLAINE OK-KINGFISHER OK-
516 PM CDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BLAINE AND
SOUTHWESTERN KINGFISHER COUNTIES UNTIL 545 PM CDT...
AT 513 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
9 MILES SOUTHWEST OF LOYAL TO 7 MILES WEST OF OKARCHE...MOVING SOUTH
AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3584 9813 3579 9799 3572 9800 3572 9831
3582 9839 3596 9827
TIME...MOT...LOC 2213Z 8DEG 17KT 3586 9823 3577 9811Special weather statement, Jul 28, 5:33 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 533 PM CDT THU JUL 28 2016 OKZ013-020-282300- NOBLE OK-PAYNE OK- 533 PM CDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL NOBLE AND WESTERN PAYNE COUNTIES UNTIL 600 PM CDT... AT 531 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR LAKE MCMURTRY TO NEAR STILLWATER...MOVING SOUTHEAST AT 5 MPH. HAZARDS INCLUDE... WIND GUSTS OVER 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3616 9728 3599 9704 3612 9694 3631 9715 TIME...MOT...LOC 2231Z 320DEG 6KT 3622 9718 3612 9705
Special weather statement, Jul 28, 5:48 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
548 PM CDT THU JUL 28 2016
OKZ017-018-024-282315-
CANADIAN OK-BLAINE OK-KINGFISHER OK-
548 PM CDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...CENTRAL
BLAINE AND SOUTHWESTERN KINGFISHER COUNTIES UNTIL 615 PM CDT...
AT 546 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR CANTON TO NEAR WATONGA...MOVING SOUTHWEST AT 10 MPH.
HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3610 9857 3594 9844 3575 9811 3559 9808
3559 9825 3573 9849 3592 9864 3607 9863
TIME...MOT...LOC 2246Z 28DEG 11KT 3608 9863 3585 9842Special weather statement, Jul 28, 6:15 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT THU JUL 28 2016
OKZ017-023-024-282345-
CANADIAN OK-CADDO OK-BLAINE OK-
615 PM CDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CANADIAN...NORTHEASTERN
CADDO AND SOUTHERN BLAINE COUNTIES UNTIL 645 PM CDT...
AT 614 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR EAGLE CITY TO NEAR CALUMET...MOVING SOUTH AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3569 9863 3551 9840 3536 9810 3562 9810
3579 9835 3603 9863
TIME...MOT...LOC 2314Z 350DEG 11KT 3597 9862 3561 9817The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:27 PM CDT | Special Weather Statement | OUN | Garvin | 33 min |
| Jul 27, 7:28 PM CDT | Special Weather Statement | OUN | Caddo | 32 min |
| Jul 28, 3:25 PM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| Jul 28, 3:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 40 min |
| Jul 28, 3:39 PM CDT | Special Weather Statement | OUN | Kay | 36 min |
| Jul 28, 3:58 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 47 min |
| Jul 28, 4:15 PM CDT | Areal Flood Advisory | OUN | Kay | 2 hr |
| Jul 28, 4:16 PM CDT | Special Weather Statement | OUN | Garfield | 29 min |
| Jul 28, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 44 min |
| Jul 28, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 24 min |
| Jul 28, 4:37 PM CDT | Special Weather Statement | OUN | Grant | 23 min |
| Jul 28, 4:38 PM CDT | Special Weather Statement | OUN | Kingfisher | 37 min |
| Jul 28, 4:45 PM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| Jul 28, 4:59 PM CDT | Special Weather Statement | OUN | Garfield | 31 min |
| Jul 28, 5:16 PM CDT | Special Weather Statement | OUN | Blaine | 29 min |
| Jul 28, 5:33 PM CDT | Special Weather Statement | OUN | Payne | 27 min |
| Jul 28, 5:48 PM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| Jul 28, 5:51 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 39 min |
| Jul 28, 5:54 PM CDT | Areal Flood Advisory | OUN | Noble, Payne | 3 hr |
| Jul 28, 6:03 PM CDT | Flash Flood Warning | OUN | Noble, Payne | 3 hr |
| Jul 28, 6:08 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian | 3 hr |
| Jul 28, 6:15 PM CDT | Special Weather Statement | OUN | Blaine | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.